The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I have been on the 7mg Rybelsus for a week now. Thinking about quitting. I am miserably nauseous. Worse during day time. Can’t live in bed with this. Please help.
 

·
Administrator
Joined
·
2,455 Posts
Hi, Nausea chicken. Welcome to the site, though the circumstances for you are not the best.

Nauseous is no way to be. Have you contacted your medical team about the nausea? It's not unusual to have some digestive unhappiness with new meds, but nausea that keeps you in bed is really bad. You really need doctors' help; that's something that we (unfortunately) can't provide.
 

·
Super Moderator
Joined
·
10,356 Posts
Ouch, being that miserable is not good. Follow itissteve's advice and get back with your doctor.

You can do more research on Rybelsus and other meds at places like drugs.com
Side effects requiring immediate medical attention
Along with its needed effects, semaglutide (the active ingredient contained in Rybelsus) may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor immediately if any of the following side effects occur while taking semaglutide:
You can see the info by clicking on the link above.
 
1 - 3 of 3 Posts
Top